MathSciNet Relay Station
MathSciNet bibliographic data
MR870542 11N37 (11N56)
Cooper, Curtis N.; Kennedy, Robert E. A generalization of a theorem by Cheo and Yien concerning digital sums. Internat. J. Math. Math. Sci. 9 (1986), no. 4, 817–820.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement